MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ CATHETER
Catalog Number 381347
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd insyte¿ catheter opened during storage.No serious injury or medical intervention was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation: one photo was received and evaluated.Open seal was observed from the blister package in the photo.However, the samples shown in the photo are belong to 22ga insyte family which is not from the reported batch.The reported batch belong to 18ga insyte family.1 actual (unused) sample was returned for investigation.The sample was not decontaminated.Opened seal was observed on the sample.There is an indication of adhesive transferred from the top web to the bottom web on the opened seal area, and thus showed that the sealing process was completed in the manufacturing facility.The complaint is confirmed and product is out of specification.There is an indication of adhesive transferred from the top web to the bottom web on the opened seal area and thus showed that the sealing process was completed in the manufacturing facility.Hence, no assignable root cause.There was a change in the top web material during jul 2017.The reported batch was produced before the material change.Device history record was reviewed and no quality notification was raised for similar nonconformance.

Brand Name
BD INSYTE¿ CATHETER
Common Device Name
CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8350605
Report Number8041187-2019-00160
Device Sequence Number16664545
Product Code FOZ
UDI-Device Identifier00382903813476
UDI-Public00382903813476
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2019
Device Catalogue Number381347
Device Lot Number4351349
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2019
Initial Date Received by Manufacturer 02/04/2019
Supplement Date Received by Manufacturer02/04/2019
Initial Report FDA Received Date02/19/2019
Supplement Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;